Rational expectation equilibrium under quasilinear preferences. A diagrammatic approach

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Under quasilinear preferences, rational expectation equilibrium does not necessarily need the same subjective probabilities for heterogeneous agents, and equilibrium uniqueness is not guaranteed, either.

Original languageEnglish (US)
Pages (from-to)107-110
Number of pages4
JournalEconomics Letters
Volume26
Issue number2
DOIs
StatePublished - 1988

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Rational expectation equilibrium under quasilinear preferences. A diagrammatic approach'. Together they form a unique fingerprint.

  • Cite this